# SDR UPS03840378

- Difficulty date: March 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  A/C ACCESSORY COMP BETWEEN STA 55 TO 70 BETWEEN LONG 35L TO 35R FRAME 55 IS CORRODED.  REMOVED DAMAGED FRAME SECTION FROM L35R-L27L.  FAB REPAIR ANGLES AND FRAME SECT IAW DC8 SRM 53-2-0.  HEAT TREAT ANGLES & FRAME SECTION IAW TPS 1003 REV A.  ALODINED & PRIMED REPAIR ANGLES AND FRAME SECTION IAW DC8 S RM 51-1-8.  INSTALLED REPAIR ANGLES AND FRAME SECTION IAW DC8 SRM 53- 2-0 FIG 2 51-1-20D AND 51-1-21.
